Alert archive / Alabama / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 77, NWS Tallahassee, FL

June 12, 2007Coffee County, Alabama

NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 12, 2007, 4:18 PM CDT for Coffee County, Alabama. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2007, 4:18 PM CDT (21:18 UTC)
Expired
Jun 12, 2007, 5:00 PM CDT
In force
42 min
Issued by
NWS Tallahassee, FL
Area
Counties, with a storm outline in the text

County Coffee County, AL

What was reported inside it

TimeReportWhereRemark
Jun 12, 4:56 PM CDTHAIL 0.75Elba, AL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 3:23 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 9.3 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2007-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 962 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2007-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
962 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
1110 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KTAE 122120
SVRTAE
ALC031-122200-
/O.NEW.KTAE.SV.W.0077.070612T2118Z-070612T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
418 PM CDT TUE JUN 12 2007

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COFFEE COUNTY IN SOUTHEAST ALABAMA...
  THIS INCLUDES THE CITY OF ELBA...

* UNTIL 500 PM CDT

* AT 417 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 15
  MILES NORTH OF ELBA...OR ABOUT 11 MILES SOUTHEAST OF LUVERNE...AND
  MOVING SOUTH AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ELBA BY 445 PM CDT...
  NEW BROCKTON BY 455 PM CDT...

ANOTHER STRONG THUNDERSTORMS WAS DEVELOPING SOUTH OF CURTIS ALONG 
THE WEST CENTRAL PORTION OF COFFEE COUNTY AND WAS ALSO CAPABLE OF
PRODUCING DIME SIZED HAIL AND GUSTY WINDS UP TO 50 MPH.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR SOUTHEAST ALABAMA.

LAT...LON 3163 8588 3144 8587 3121 8588 3121 8618
      3153 8619 3155 8614 3163 8614 3163 8614
      3163 8595

$$

14-MROCZKA
2 follow-up statements
000 
WWUS52 KTAE 122140
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
537 PM EDT TUE JUN 12 2007

ALC031-122200-
/O.CON.KTAE.SV.W.0077.000000T0000Z-070612T2200Z/
COFFEE AL-
437 PM CDT TUE JUN 12 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR COFFEE COUNTY...

AT 430 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR NEWBY...OR ABOUT 10 MILES NORTH OF ELBA...MOVING SOUTH
AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CARL FOLSOM A/P...ELBA AND DANLEYS CROSSROADS BY 450 PM CDT...
  CURTIS AND 9 MILES WEST OF NEW BROCKTON BY 455 PM CDT...
  DAMASCUS...INO...ALBERTON AND 7 MILES NORTHEAST OF PERRY STORE BY
  500 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

ADDITIONAL STRONG TO SEVERE THUNDERSTORMS WERE LOCATED OVER THE 
SOUTHWEST PORTIONS OF COFFEE COUNTY AND ALSO JUST TO THE NORTH OF
NEW BROCKTON. THESE STORMS WERE ALSO MOVING SOUTHEAST AT AROUND 20
MPH AND WILL HAVE THE POTENTIAL TO PRODUCE SMALL HAIL AND GUSTY
WINDS UP TO 50 MPH.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR SOUTHEAST ALABAMA.

LAT...LON 3163 8588 3144 8587 3121 8588 3121 8618
      3153 8619 3155 8614 3163 8614 3163 8614
      3163 8595

$$

14-MROCZKA
000 
WWUS52 KTAE 122151
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
550 PM EDT TUE JUN 12 2007

ALC031-122200-
/O.CON.KTAE.SV.W.0077.000000T0000Z-070612T2200Z/
COFFEE AL-
450 PM CDT TUE JUN 12 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR COFFEE COUNTY...

AT 448 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR CARL FOLSOM A/P...OR ABOUT NEAR 
ELBA...MOVING SOUTH AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CARL FOLSOM A/P...ELBA...CURTIS AND DANLEYS CROSSROADS BY 500 PM
  CDT...

ANOTHER SEVERE THUNDERSTORM WAS LOCATED NEAR ALBERTON AND FAIRVIEW
IN SOUTHWEST COFFEE COUNTY MOVING SOUTHEAST AT 20 MPH. THIS STORM IS
ALSO CAPABLE OF PRODUCING UP TO QUARTER SIZED HAIL AND DAMAGING
WINDS IN EXCESS OF 60 MPH.

THESE ARE DANGEROUS STORMS. IF YOU ARE IN THEIR PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD 
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A 
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR SOUTHEAST ALABAMA.

LAT...LON 3163 8588 3144 8587 3121 8588 3121 8618
      3153 8619 3155 8614 3163 8614 3163 8614
      3163 8595

$$

14-MROCZKA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 1:35 PM CDT, 2 hours 43 minutes earlier.

Area forecast discussion, Jun 12, 1:35 PM CDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
235 PM EDT TUE JUN 12 2007

.SHORT TERM...SHORTWAVES CONTINUE TO ROTATE AROUND THE LARGE UPPER
LOW CURRENTLY STATIONED OFF THE NORTHEAST U.S. COAST. STORMS
ASSOCIATED WITH MORNING SHORTWAVE HAVE PUSHED INTO CENTRAL FLORIDA
LEAVING AN OUTFLOW BOUNDARY FROM APALACHEE BAY ONSHORE ACROSS THE
FLORIDA PENINSULA INTO SOUTHEAST ALABAMA. BETWEEN RESIDUAL CLOUD
COVER AND LOW DEWPOINTS...AREAS NORTH OF THE BOUNDARY HAVE BEEN
SLOW TO RECOVER THIS AFTERNOON. STORMS NOW BEGINNING TO FIRE ALONG
THE SEABREEZE IN VICINITY OF THE OUTFLOW BOUNDARY. EXPECT MAIN
ACTIVITY TO BE LOCATED IN PANHANDLE INTO SE ALABAMA THIS AFTN AND
EVENING WITH MORE ISOLATED AND WEAKER ACTIVITY TO THE NORTH.

MAIN TROUGH AXIS PROGGED TO SLIDE SOUTH OF THE CWA FOR WEDNESDAY
USHERING IN SOME DRIER AND MORE STABLE AIR. THIS SHOULD LIMIT
CONVECTION WEDNESDAY AND THURDAY AFTERNOONS. SOME DISAGREEMENT
TOWARDS FRIDAY WITH NAM ADVERTISING A STRONGER SHORTWAVE TO
ENHANCE CONVECTION AND GFS NOT AS AGRESSIVE.

.LONG TERM...UPPER LOW EXPECTED TO LIFT OUT LATE IN THE WEEK WITH
UPPER RIDGE BUILDING IN FOR THE WEEKEND. THIS WILL KEEP THINGS
WARM AND A BIT DRIER. UPPER TROUGH SWINGING INTO EASTERN U.S. MAY
PICK UP SOME GULF MOISTURE EARLY NEXT WEEK WITH INCREASED RAIN
CHANCES.

&&

.AVIATION...STRONG CONVECTION WILL IMPACT OR OCCUR IN THE VICINITY
OF THE PFN TERMINAL FOR THE REMAINDER OF THE AFTERNOON. OTHERWISE
...SHOWERS AND THUNDERSTORM ARE STILL POSSIBLE THROUGH THE EVENING.
THIS IS COVERED WITH TEMPO GROUPS. OTHERWISE...VFR WILL PREVAIL
OVERNIGHT AND THROUGH WEDNESDAY AFTERNOON WITH BRIEF PERIODS OF
MVFR/IFR CIGS AND VSBY MAINLY AT ABY...VLD AND TLH AROUND DAYBREAK
WEDNESDAY.

&&

.MARINE...GENERALLY WEAK PRESSURE PATTERN WILL KEEP WINDS AND SEAS
ON THE LOW SIDE FOR THE NEXT SEVERAL DAYS. EXCEPTIONS TO THIS WILL
CONTINUE TO BE IN VICINITY OF CONVECTION.

&&

.FIRE WEATHER...WITH UPPER TROUGH IN PLACE HELPING KEEP TEMPS DOWN
A BIT AND ADEQUATE LOW LEVEL MOISTURE IN PLACE...RH SHOULD REMAIN
ABOVE CRITICAL VALUES THROUGH THE END OF THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  67  89  66  88  66 /  20  20  10  20  20
PANAMA CITY  73  89  72  88  71 /  30  20  10  20  10
DOTHAN       70  90  67  90  69 /  30  20  10  20  10
ALBANY       68  88  66  89  66 /  20  20  10  30  20
VALDOSTA     67  87  65  87  66 /  20  30  10  40  20
CROSS CITY   67  88  66  88  66 /  20  30  10  30  20

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...NONE.

&&

CAMP/BARRY
Hazardous weather outlook, Jun 12, 3:56 AM CDT, 12 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
456 AM EDT TUE JUN 12 2007

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-131000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
456 AM EDT TUE JUN 12 2007 /356 AM CDT TUE JUN 12 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ALABAMA...FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT...
AN UPPER LEVEL DISTURBANCE WILL MOVE SOUTHWARD ACROSS THE AREA
TODAY...AND PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS.
SOME OF THE STORMS MAY BE STRONG TO SEVERE WITH DAMAGING WINDS AND
LARGE HAIL POSSIBLE. THIS DISTURBANCE WILL MOVE SOUTH OF THE
REGION TONIGHT...WITH THE SCATTERED SHOWERS AND THUNDERSTORMS
GRADUALLY ENDING FROM NORTH TO SOUTH ACROSS THE AREA THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
DRIER AIR WILL MOVE IN FROM THE NORTH BEHIND THE DISTURBANCE ON
WEDNESDAY...AND GENERALLY ONLY ISOLATED AFTERNOON SEA BREEZE
SHOWERS AND STORMS ARE EXPECTED THROUGH THE END OF THE WEEK...WITH
FAIR AND WARMER WEATHER OVER THE UPCOMING WEEKEND.

.SPOTTER INFORMATION STATEMENT...
WITH SOME OF THE STORMS POTENTIALLY APPROACHING SEVERE LIMITS...
SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY.

17-GOULD

In the hours before

Special weather statement, Jun 12, 1:12 PM CDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
212 PM EDT TUE JUN 12 2007

FLZ008-010-012-121915-
BAY-COASTAL WALTON-WASHINGTON-
112 PM CDT TUE JUN 12 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BAY...SOUTHEAST
WALTON AND SOUTHERN WASHINGTON COUNTIES IN THE FLORIDA PANHANDLE...

* UNTIL 215 PM CDT

AT 112 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS FROM EXTREME SOUTHEASTERN WALTON
COUNTY EASTWARD THROUGH NORTHERN BAY COUNTY...MOVING SOUTHEAST AT
AROUND 10 MPH.

DIME SIZE HAIL...AND WINDS GUSTS BETWEEN 40 AND 50 MPH ARE EXPECTED
WITH THESE STORMS.

THESE STORMS AREA CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

14-MROCZKA
Special weather statement, Jun 12, 1:26 PM CDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
226 PM EDT TUE JUN 12 2007

FLZ013-014-121915-
CALHOUN-GULF-
126 PM CDT TUE JUN 12 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CALHOUN AND GULF
COUNTIES...

* UNTIL 215 PM CDT

AT 121 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES WEST OF
BLOUNTSTOWN TO 17 MILES NORTHEAST OF CALLAWAY TO 18 MILES NORTHEAST
OF PORT ST. JOE. THESE STORMS WERE NEARLY STATIONARY.

PEOPLE IN NORTHERN GULF AND SOUTHERN CALHOUN COUNTIES...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.

SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS.

THIS STORM IS PRODUCING TORRENTIAL DOWNPOURS WHICH WILL CAUSE
LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

18-WOOL
Special weather statement, Jun 12, 1:59 PM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
259 PM EDT TUE JUN 12 2007

FLZ026-122000-
LIBERTY-
259 PM EDT TUE JUN 12 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR LIBERTY COUNTY IN
THE FLORIDA BIG BEND...

* UNTIL 400 PM EDT

AT 256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS OVER NORTHEAST LIBERTY COUNTY...
MOVING SOUTHEAST AT 10 MPH. AN ADDITIONAL COMPLEX OF STRONG
THUNDERSTORMS WAS MOVING SOUTHEAST FROM CALHOUN COUNTY INTO WESTERN
PORTIONS OF LIBERTY COUNTY.

SMALL HAIL...AND WINDS GUSTS OF 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE
ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

14-MROCZKA
Local storm report, Jun 12, 2:40 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
340 PM EDT TUE JUN 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND DMG     CLARKSVILLE             30.44N 85.19W
06/12/2007                   CALHOUN            FL   EMERGENCY MNGR

            POWER LINES DOWN.

0306 PM     TSTM WND DMG     3 S DE FUNIAK SPRINGS   30.67N 86.12W
06/12/2007                   WALTON             FL   EMERGENCY MNGR

            TREES DOWN WITH DIME SIZE HAIL.

0310 PM     HAIL             3 E BRISTOL             30.43N 84.93W
06/12/2007  E0.88 INCH       LIBERTY            FL   EMERGENCY MNGR

            NICKEL SIZE HAIL ALONG HWY 20 BETWEEN BRISTAL AND
            HOSFORD.

&&

CAMP
Local storm report, Jun 12, 2:54 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
354 PM EDT TUE JUN 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             BLOXHAM                 30.39N 84.63W
06/12/2007  E0.75 INCH       LEON               FL   TRAINED SPOTTER

            PENNY SIZE HAIL.

0350 PM     TSTM WND GST     BLOXHAM                 30.39N 84.63W
06/12/2007  E61 MPH          LEON               FL   TRAINED SPOTTER

            61 MPH WIND GUST. LAKE TALQUIN NEAR BLOXHAM.

&&

CAMP
Special weather statement, Jun 12, 4:06 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
506 PM EDT TUE JUN 12 2007

FLZ027-122130-
WAKULLA-
506 PM EDT TUE JUN 12 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR WAKULLA COUNTY...

* UNTIL 530 PM EDT

AT 457 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF
SAINT MARKS TO SAINT MARKS...MOVING SOUTHEAST AT 20 MPH.

DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS. THIS STORM DAMAGED A ROOF AT THE SIELDS MARINA IN SAINT
MARKS.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

18-WOOL

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 5:00 PM CDTSevere Thunderstorm WarningTAECoffee, Geneva45 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.